Journal of College of Education / Wasit

Published by Wassit University

ISSN: 24171994 25185586

Language: Arabic and English

Issues About Editorial Board Contact Info Author Guide Submit Article

Volume 1, Issue 20


 
 
 
 

العوامل في السميائيات السردية

Journal of College of Education / Wasit, 2015, Volume 1, Issue 20, pages 115-146
 
 
 
 
 
 
 
 
 
 

On Linear Ordinary Differential Equation With Orthogonal Polynomial Solutions

Journal of College of Education / Wasit, 2015, Volume 1, Issue 20, pages 559-572